# SDR SWAA2021011132147

- Difficulty date: November 23, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL 242CF UPPER SURFACE LAYERS AREAS DETERIORATED, MARKED.  CLEANED AND REPAIRED MAIN CABIN CENTER FLOOR PANEL 242CF, IN ACCORDANCE TO B737-7 SRM 53-00-50-2R-1.  MATERIALS USED RESIN PO 169253 CA O SIL PO 1614988.
